# SDR SWIA200515427

- Difficulty date: August 12, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 6,754 hours, 5,347 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 1047
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 6,744 hours, 5,323 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NR 2 STAB TRIM WILL NOT ENGAGE.  REPLACED HSTA, AND MCU IAW 27-42-01.  OPERATIONAL CHECK GOOD, PN 7062-3, SN/OFF 1067.
